A 36-year-old member asked:
My roommate took 15 percocets, what should i do?
1 doctor answer • 3 doctors weighed in
Pathology 46 years experience
Call 911: Even if this is not a deadly dose, which it could be, it's a suicide gesture and needs to be addressed as such. Your roommate will be grateful in a year.
Created for people with ongoing healthcare needs but benefits everyone.
5.2k viewsReviewed >2 years ago
Last updated Jul 6, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.